RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1987, Volume 51, Issue 2, Pages 421–428 (Mi izv1302)  

This article is cited in 1 scientific paper (total in 1 paper)

Proof of a conditional theorem of Littlewood on the distribution of values of entire functions

A. È. Eremenko, M. L. Sodin


Abstract: It is proved that for any entire function $f$ of finite nonzero order there is a set $S$ in the plane with density zero and such that for any $a\in\mathbf C$ almost all the roots of the equation $f(z)=a$ belong to $S$. This assertion was deduced by Littlewood from an unproved conjecture about an estimate of the spherical derivative of a polynomial. This conjecture is proved here in a weakened form.
Bibliography: 11 titles.

Full text: PDF file (861 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1988, 30:2, 395–402

Bibliographic databases:

UDC: 517.53
MSC: Primary 30D35; Secondary 30C10
Received: 30.01.1985

Citation: A. È. Eremenko, M. L. Sodin, “Proof of a conditional theorem of Littlewood on the distribution of values of entire functions”, Izv. Akad. Nauk SSSR Ser. Mat., 51:2 (1987), 421–428; Math. USSR-Izv., 30:2 (1988), 395–402

Citation in format AMSBIB
\Bibitem{EreSod87}
\by A.~\`E.~Eremenko, M.~L.~Sodin
\paper Proof of a~conditional theorem of Littlewood on the distribution of values of entire functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1987
\vol 51
\issue 2
\pages 421--428
\mathnet{http://mi.mathnet.ru/izv1302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=897006}
\zmath{https://zbmath.org/?q=an:0638.30029|0627.30025}
\transl
\jour Math. USSR-Izv.
\yr 1988
\vol 30
\issue 2
\pages 395--402
\crossref{https://doi.org/10.1070/IM1988v030n02ABEH001020}


Linking options:
  • http://mi.mathnet.ru/eng/izv1302
  • http://mi.mathnet.ru/eng/izv/v51/i2/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. John L. Lewis, “On a conditional theorem of Littlewood for quasiregular entire functions”, J Anal Math, 62:1 (1994), 169  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:196
    Full text:70
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019